# SDR IPXA2025081255450

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341076522200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 VERTICAL SUPPORT AT Y1959 IS CRACKED.REMOVED SUPPORT AT AFT CARGO FR 54 VERTICAL Y 1959 IAW  - SRM 51-40-21.LOCATED AND DRILL SUPPORT AT AFT CARGO FR54 Y 1959 IAW SRM 51-40-21.INSTALED NEW PART P/N: A5341076522200 IAW SRM 51-40-21.
